# SDR QXEA2000902020006

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,054 hours, 6,557 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - C2 - CRACK ON BEAM FS 280 AT APPROX RBL 9.00.  REMOVED RT SECTION OF 280 BEAM.  CUT REPLACEMENT RT SECTION OF 280 BEAM IAW REO 670-53-11-047.  PERFORMED HFEC INSP OF BEAM CUTOUT IAW NDTM 51-20-006, NO CRACKS NOTED.  LOCATED, DRILLED AND COUNTERSUNK REPLACEMENT RT BEAM IAW REO 670-53-11-047.  INSTALLED ALL SOLID RIVETS IN RT BEAM SECTION IAW SRM 51-42-06.  INSTALLED INBOARD AND OUTBOARD INTERCOSTALS, INSTALLED BLIND RIVETS ON OUTBOARD SECTION OF THE 280 BEAM IAW REO 670-53-11-047, SRM 51-42-20 AND SRM 51-42-13. COMPLETED INSTALLATION OF BEAM AND INSTALLED DRIP TRAY IAW REO 670-53-11-047.  APPLIED HARDCOAT TO 280 BEAM IAW REO 670-53-11-047.
